How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask A. Schuyler, NP Your Own Question
A. Schuyler, NP
A. Schuyler, NP, Nurse Practitioner
Category: Health
Satisfied Customers: 16160
Experience:  Board Certified NP, MS, RN. 25 years private practice & hospitalist
3157612
Type Your Health Question Here...
A. Schuyler, NP is online now
A new question is answered every 9 seconds

My sister has given her 9 week old 6+ calpol, the chemist

Customer Question

My sister has given her 9 week old 6+ calpol, the chemist gave her the wrong one, should she call an ambulance??
Submitted: 6 months ago.
Category: Health
Expert:  A. Schuyler, NP replied 6 months ago.

Yes, she should go to A & E. That isn't a drug that should be used for children under 6 years old.

Best regards,

Schuyler

~